Rod Stewart Admits Addiction To Steroids Shrunk His Manhood

The 68-year-old rocker has revealed that he began taking the medication in his heyday to soothe his vocals which became continuously strained during his live performances. However, he didn’t anticipate that the steroids would have the adverse affect on his genitals disclosing that they actually became smaller.

Rod Stewart is devastated steroids shrunk his penis (Alan Fearon/WENN.com)

“I let myself down on tours in the late 80s when I was addicted to steroids. In those days we didn’t have in-ear monitors and the band kept getting louder and drunker, and I kept blowing my voice out,” Rod told Mojo magazine.

“The steroids will take down the swelling in any membrane – including your k**b – and it’s what you do when you’re in a bit of a pinch and need to do a show and you can’t sing.”

While the steroids worked wonders for his vocals, the same can’t be said for his health and state of well being, prompting Rod to describe them as the most “horrible drugs in the world.

“Steroids make you fat and bloated, you can’t sleep and you get really irritable. It’s one of the most horrible drugs in the world,” Rod told the magazine.

“One night, on stage in Sheffield, I thought I was in the kitchen with my mum because the steroids had eaten a hole in my stomach. I was bleeding internally and hallucinating. What the audience must have thought!”

Despite the damaging affect to his nether regions, Rod admits that he still uses steroids on the rare occasion.

“I will still use them around once a year if I’m really struggling. It gets you through the show, but you pay for it. You can’t sing for a week,” Rod said.

Social tagging: > > >

Leave a Reply

Please type the characters of this captcha image in the input box

Please type the characters of this captcha image in the input box